Rational surface automorphisms preserving cuspidal anticanonical curves

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

This article is concerned with automorphisms on rational surfaces. We develop a method for constructing automorphisms in terms of the concept of realization of orbit data, and show that any automorphism preserving a cuspidal anticanonical curve is constructed from a realization of orbit data. Moreover, some properties of automorphisms are discussed.

Original languageEnglish
Pages (from-to)635-659
Number of pages25
JournalMathematische Annalen
Volume365
Issue number1-2
DOIs
Publication statusPublished - Jun 1 2016
Externally publishedYes

    Fingerprint

Keywords

  • 14J26
  • 14J50
  • 37F99

ASJC Scopus subject areas

  • Mathematics(all)

Cite this